# SDR SWAA2025122941324

- Difficulty date: December 1, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,651 hours, 14,931 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON BS 663 VAPOR BARRIER UPPER ATTACH ANGLE AT RBL 9.   CUT OUT AND REMOVED CRACKED PORTION OF VAPOR BARRIER ANGLE PER SRM 57-10-10-2R-5.  COMPLIED WITH OPEN HOLE INSPECTION FOR REMOVED ATTACH ANGLE IAW NDT MANUAL, PART 6, 51-00-00, PROC 16. NO FAULTS FOUND.  RT VAPOR BARRIER ANGLE WAS REMOVED IAW SRM 51-40-02 NOT CUT.   MATCH DRILLED NEW REPLACEMENT ANGLE IAW SRM 51-40-05.   INSTALLED ALL FASTENERS COMMON TO ATTACH ANGLE & FUEL TANK IAW SRM 51-40-02. R & R ANGLE IAW SRM 51-40-02.   C/W INSP. STEP 7; INSTALLED ALL FASTENERS COMMON TO ATTACH ANGLE IN FUEL TANK IAW SRM 51-40-02.  SEALED FASTENER COLLARS COMMON TO INTERNAL FUEL TANK IAW AMM 51-31-00.  SEALED FASTENERS COMMON TO IN EXTERNAL FWD BULKHEAD RBL 9 STA 663 PER AMM 51-31-00.  SEALED FASTENERS COMMON TO RT VAPOR BARRIER ANGLE IN EXTERNAL AFT BULKHEAD BS 663 IAW AMM 51-31-00.   ACCOMPLISHED PER AMM 51-31-00.;
